# SDR YENA2020042280259

- Difficulty date: April 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 7692
- Aircraft time: 13,086 hours, 2,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9014RP
- Condition: Failed
- Location: L4 Door
- Part time: 32,700 hours, 11,737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORM CONTROLLED DEPLOYMENT OF CREW DOOR 832 (L4). L4 DOOR CANNOT BE SAFTIED SLIDE PN D30665-709 S/N A9014RP; REF AEROMAN NR 2020 130601 WO 2020 96/1 PERFORMED OPS CHECKC OF ESCAPE SLIDE RAFT DEPLOYMENT PASSENGER CREW DOOR 832 IAW AMM 25-62-00-710-003-A PROCEDURES 1 THRU 4A.  FAILED DEPLOYMENT. REF AEROMAN NR 2020 130561 WO 2020 96/1 R & R ESCAPE SLIDE L4 DOOR IAW AMM 25-62-44-400-007-A
